# SDR F06024

- Difficulty date: March 1, 2006
- Submitted: March 17, 2006
- Operation: Air carrier
- Aircraft: N832MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145310
- Aircraft time: 12,832 hours, 11,986 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47359713
- Part serial: 1633
- Condition: False Activation
- Location: Cargo Bay
- Part time: 12,835 hours, 11,994 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

THE AIRCRAFT DIVERTED TO JAX DUE TO A CARGO SMOKE INDICATION.  MAINTENANCE FOUND INDICATION TO BE A FALSE INDICATION BUT EXTINGUISHING BOTTLE WAS BLOWN.  THE AIRCRAFT FERRIED TO CLT WHERE MAINTENANCE REMOVED AND REPLACED DETECTOR AND BOTTLES.
